# SDR UALA2011121906931

- Difficulty date: December 19, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 44,205 hours, 5,528 cycles
- Engine: Pwa PW40903
- Engine time: 38,878 hours, 4,960 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 38,878 hours, 4,960 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAILED BORESCOPE.  FOUND 4 EA HPT STG 2 VANES BURNED THROUGH AND CRACK ON CONVEX SIDE. PICTURES UPLOADED TO TOMC RVI SITE. ENGINE REMOVAL IS REQUIRED. REPLACED ENGINE.
